I have had APLS for several years, picked up after several miscarriages so was on aspirin and heparin for my last pregnancy and for 6 weeks after. After that just aspirin, plaquenil and other bits and pieces.
I had a TIA just after Christmas so they thought maybe I should be on warfarin long term. I felt fuzzy headed and dizzy for two weeks after the TIA until my INR got up over 3. Suddenly I felt better than I had in years!
My INR reached 3.6 so they decided to lower the dose. The next day I was back to feeling light headed and dreadful. I think I may have accidently halved the dose. I made sure I took the correct dose after that and started to feel better again but not as well as when I was at 3.6.
Today I was 3.0 and the dr was happy with that. I mentioned I felt better at 3.6 and he basically laughed at me and said the level made absolutely no difference to how a person feels. The warfarin just stops the blood clotting so quickly if you bleed and if you don't bleed no affect.
Well I resisted telling him my opinion of his opinion because I wanted him to pester my rheumatologist for an earlier appointment than April!
Okay...if you are still reading ...thank you! And my question is "does your INR level affect the way you feel?"
Also does anyone have any research I can show my dr to educate him?